MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305136
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: it was reported the needles do not allow fluid to pass through.To aid in the investigation, one hundred samples in sealed packaging blisters were received for evaluation by our quality team.Thirty-two samples were randomly selected for evaluation.A visual inspection was performed and no defects or imperfections were observed.Each sample was then connected to a syringe with saline solution.The selected samples all expelled the solution with the normal flow.A device history record review was completed for provided material number: 305136, lot number: 2056770.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.To date, there have been no other similar events reported for this lot.Based on the investigation and with the sample analysis the symptom reported by the customer could not be confirmed, and a probable root cause could not be offered.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that several bd precisionglide¿ needles was clogged.The following information was provided by the initial reporter: several of the needles do not allow fluid to pass through.

Brand Name
BD PRECISIONGLIDE¿ NEEDLES
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15635880
Report Number1911916-2022-00571
Device Sequence Number11453580
Product Code FMI
UDI-Device Identifier00382903051366
UDI-Public(01)00382903051366
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305136
Device Lot Number2056770
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown